MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BILT3; DIAZO COLORIMETRY, BILIRUBIN

ROCHE DIAGNOSTICS BILT3; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 05795397190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 2 patient's samples tested with bilirubin total gen.3 (bilt3) assay on a cobas 6000 c501 analyzer when compared to a non-roche (beckman coulter (b)(6) analyzer.Refer to the attachment for all patient data.No questionable results were reported outside the laboratory.The repeat results obtained by the non-roche analyzer were deemed to be correct.
 
Additional Manufacturer Narrative
The bilt3 reagent expiration date was not provided.The cobas 6000 c501 module serial number was (b)(6).Calibration and qc were acceptable.The field service engineer checked the gear pump pressure and it was within range.He also did a photometer check and the lamp was changed according to the recommendations.The investigation is ongoing.
 
Additional Manufacturer Narrative
A general reagent issue can be excluded since calibration and qc data were acceptable.The reagent manufacturers use different protocols for the standardization of their assays.Therefore, direct bilirubin results of different manufacturers are not directly comparable.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
BILT3
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18697129
Report Number1823260-2024-00421
Device Sequence Number7271009
Product Code CIG
UDI-Device Identifier04015630928897
UDI-Public04015630928897
Combination Product (Y/N)Y
Initial Reporter CountryRO
PMA/510(K) Number
K131544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05795397190
Device Lot Number717509
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer04/22/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown